# SDR QMLA2017081117080

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N913LH
- Make and model: Urocop EC135T2
- Aircraft serial: 405
- Aircraft time: 4,825 hours, 15,870 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,825 hours, 5,283 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70EM01020
- Part serial: 2578
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 4,825 hours, 5,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DURING GROUND RUN CHECKS ON AIRCRAFT FOLLOWING AN ENGINE MODULE CHANGE, AN ENGINE FIRE OCCURRED AFTER ENGINE SHUTDOWN.  FIRE MASTER CAUTION WAS ILLUMINATED AFTER SHUTDOWN THAT THE PILOT AND MECHANIC TO SHUT DOWN THE NR 2 ENGINE.  POST INCIDENT INSPECTION REVEALED THAT THE MO1 IS SEIZED.
